# SDR BJNA20151125001

- Difficulty date: November 22, 2015
- Submitted: November 25, 2015
- Operation: Air carrier
- Aircraft: N148AS
- Make and model: Boeing 747-400
- Aircraft serial: 27149
- Aircraft time: 54,936 hours, 33,248 cycles
- System (JASC): 5610 · Flight Compartment Windows
- Part: Window
- Condition: Cracked
- Location: Cockpit
- Stage of operation: CL
- How discovered: V
- Nature of condition: O
- Precautionary procedure: A

## Discrepancy

ENROUTE, ON CLIMBOUT- APPROXIMATELY FL220,  F/O'S WINDOW CRACKED, SHATTERED. OPS IAW QRH, OK TO CONTINUE LAND W/NO FUTURE ISSUE.  REMOVED NR 1 WINDOW IAW AMM 56-11-11. INSPECTED WINDOW FRAME AND HARDWARE AS REQUIRED.  INSTALLED F/O WINDOW IAW AMM 56-11-11.  PERFORMED PRESSURE LEAK CHECK, NO LEAKS NOTED. R & R RT FRONT WINDOW HEAT CONTROLLER AND PERFORMED, OPS CHECK AMM 30-41-11, CHECKED NORMAL.
